`a`
Related Articles
1

Behavior of radially symmetric solutions for a free boundary problem related to cell motility

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 5, Pages : 989 - 997, 2015

Harunori Monobe - (email)

 Abstract       References       Full Text      Related Articles

2

On a Cahn-Hilliard type phase field system related to tumor growth

Discrete and Continuous Dynamical Systems  Volume 35, Issue 6, Pages : 2423 - 2442, 2014

Pierluigi Colli - (email), Gianni Gilardi - (email), Danielle Hilhorst - (email)

 Abstract       References       Full Text      Related Articles

3

The singular limit problem in a phase separation model with different diffusion rates $^*$

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 483 - 512, 2014

Kelei Wang - (email)

 Abstract       References       Full Text      Related Articles

4

Multiple existence of traveling waves of a free boundary problem describing cell motility

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 3, Pages : 789 - 799, 2014

Harunori Monobe - (email), Hirokazu Ninomiya - (email)

 Abstract       References       Full Text      Related Articles

5

On two phase free boundary problems governed by elliptic equations with distributed sources

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 673 - 693, 2014

Daniela De Silva - (email), Fausto Ferrari - (email), Sandro Salsa - (email)

 Abstract       References       Full Text      Related Articles

6

Regularity of a vector valued two phase free boundary problems

DCDS Supplements  Volume 2013, Issue special, Pages : 365 - 374, 2013

Huiqiang Jiang - (email)

 Abstract       References       Full Text      Related Articles      

7

A multiple time-scale computational model of a tumor and its micro environment

Mathematical Biosciences and Engineering  Volume 10, Issue 1, Pages : 121 - 150, 2012

Christopher DuBois - (email), Jesse Farnham - (email), Eric Aaron - (email), Ami Radunskaya - (email)

 Abstract       References       Full Text      Related Articles

8

On a mathematical model of tumor growth based on cancer stem cells

Mathematical Biosciences and Engineering  Volume 10, Issue 1, Pages : 263 - 278, 2012

J. Ignacio Tello - (email)

 Abstract       References       Full Text      Related Articles

9

PDE problems arising in mathematical biology

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 691 - 703, 2012

Avner Friedman - (email)

 Abstract       References       Full Text      Related Articles

10

Convexity of the free boundary for an exterior free boundary problem involving the perimeter

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1431 - 1443, 2012

Hayk Mikayelyan - (email), Henrik Shahgholian - (email)

 Abstract       References       Full Text      Related Articles

11

Conservation laws in mathematical biology

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3081 - 3097, 2012

Avner Friedman - (email)

 Abstract       References       Full Text      Related Articles

12

Morphogenesis and aggressiveness of cervix carcinoma

Mathematical Biosciences and Engineering  Volume 8, Issue 4, Pages : 987 - 997, 2011

Elena Izquierdo-Kulich - (email), Margarita Amigó de Quesada - (email), Carlos Manuel Pérez-Amor - (email), José Manuel Nieto-Villar - (email)

 Abstract       References       Full Text      Related Articles

13

Investigating the steady state of multicellular spheroids by revisiting the two-fluid model

Mathematical Biosciences and Engineering  Volume 8, Issue 2, Pages : 239 - 252, 2011

Antonio Fasano - (email), Marco Gabrielli - (email), Alberto Gandolfi - (email)

 Abstract       References       Full Text      Related Articles

14

Tumor cells proliferation and migration under the influence of their microenvironment

Mathematical Biosciences and Engineering  Volume 8, Issue 2, Pages : 371 - 383, 2011

Avner Friedman - (email), Yangjin Kim - (email)

 Abstract       References       Full Text      Related Articles

15

Well-posedness and stability analysis for a moving boundary problem modelling the growth of nonnecrotic tumors

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 573 - 596, 2011

Joachim Escher - (email), Anca-Voichita Matioc - (email)

 Abstract       References       Full Text      Related Articles

16

A simple proof of well-posedness for the free-surface incompressible Euler equations

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 3, Pages : 429 - 449, 2010

Daniel Coutand - (email), Steve Shkoller - (email)

 Abstract       Full Text      Related Articles

17

On the transverse instability of one dimensional capillary-gravity waves

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 4, Pages : 859 - 872, 2010

Frédéric Rousset - (email), Nikolay Tzvetkov - (email)

 Abstract       Full Text      Related Articles

18

Flows in porous media with erosion of the solid matrix

Networks and Heterogeneous Media  Volume 5, Issue 1, Pages : 63 - 95, 2010

Leda Bucciantini - (email), Angiolo Farina - (email), Antonio Fasano - (email)

 Abstract       Full Text      Related Articles

19

Asymptotic behavior of solutions for parabolic differential equations with invariance and applications to a free boundary problem modeling tumor growth

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 737 - 765, 2009

Junde Wu - (email), Shangbin Cui - (email)

 Abstract       Full Text      Related Articles

20

The dynamics of tumor growth and cells pattern morphology

Mathematical Biosciences and Engineering  Volume 6, Issue 3, Pages : 547 - 559, 2009

Elena Izquierdo-Kulich - (email), Margarita Amigó de Quesada - (email), Carlos Manuel Pérez-Amor - (email), Magda Lopes Texeira - (email), José Manuel Nieto-Villar - (email)

 Abstract       Full Text      Related Articles

21

Asymptotic behavior of solutions of a free boundary problem modelling the growth of tumors with Stokes equations

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 625 - 651, 2009

Junde Wu - (email), Shangbin Cui - (email)

 Abstract       Full Text      Related Articles

22

Morphogenesis of the tumor patterns

Mathematical Biosciences and Engineering  Volume 5, Issue 2, Pages : 299 - 313, 2008

Elena Izquierdo-Kulich - (email), José Manuel Nieto-Villar - (email)

 Abstract       Full Text      Related Articles

23

Multiphase modeling and qualitative analysis of the growth of tumor cords

Networks and Heterogeneous Media  Volume 3, Issue 1, Pages : 43 - 83, 2008

Andrea Tosin - (email)

 Abstract       Full Text      Related Articles

24

Contour enhancement via a singular free boundary problem

DCDS Supplements  Volume 2007, Issue Special, Pages : 44 - 53, 2007

Anna Lisa Amadori - (email)

 Abstract       Full Text      Related Articles      

25

Mesoscopic model for tumor growth

Mathematical Biosciences and Engineering  Volume 4, Issue 4, Pages : 687 - 698, 2007

Elena Izquierdo-Kulich - (email), José Manuel Nieto-Villar - (email)

 Abstract       Full Text      Related Articles

26

Modeling Multicellular Systems Using Subcellular Elements

Mathematical Biosciences and Engineering  Volume 2, Issue 3, Pages : 613 - 624, 2005

T. J. Newman - (email)

 Abstract       Full Text      Related Articles

27

A hierarchy of cancer models and their mathematical challenges

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 1, Pages : 147 - 159, 2003

Avner Friedman - (email)

 Abstract       Full Text      Related Articles

28

Modelling cell populations with spatial structure: Steady state and treatment-induced evolution

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 1, Pages : 161 - 186, 2003

Alessandro Bertuzzi - (email), Alberto d'Onofrio - (email), Antonio Fasano - (email), Alberto Gandolfi - (email)

 Abstract       Full Text      Related Articles